MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-001662
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and hypoglycemia.Lot release records were reviewed, and the product lot met all acceptance criteria.Specifically, a pod is paired to a pdm and put through simulated use testing including communicating with the pdm, deployment, delivering fluid, occlusion detection, and freedom from hazard alarms.Cloud - locked down/smartphone: data not available.Cloud - omnipod 5 software app version: data not available.Cloud - smartphone operating system: data not available.Cloud - smartphone hardware: data not available.Cloud - cgm sensor type: data not available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
According to the reporter, the patient visited the emergency room on (b)(6) 2025.The patient's blood glucose levels decreased to less than 54 mg/dl.The patient reported needing to remove the pod due to a memory corruption error on the omnipod 5 iphone app.The patient then relied on backup treatment and did not resume treatment on the pods.The patient was in the er at the time of the complaint.At this time there is insufficient information to determine if insulet's device caused or contributed to the reported event.Additional information has been solicited, and a supplementary report will be filed if received.

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23979688
Report Number3014585508-2026-00620
Device Sequence Number11900698
Product Code QFG
UDI-Device Identifier10385081120302
UDI-Public(01)10385081120302(11)250429(17)261029(10)PH1U04292542
Combination Product (Y/N)N
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-001662
Device Catalogue NumberPOD-OMNI-I1-6720
Device Lot NumberPH1U04292542
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/06/2026
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age30 YR
Patient SexFemale